Couldn't find what you looking for?

TRY OUR SEARCH!

Hello.

My sister has been struggling with depression for years. She has been on several antidepressants during that period and she's currently on mirtazapine. But, it is obvious that this drug isn't helping her.

So, we decided to take her off mirtazapine. Our meeting with her doctor is scheduled for the next week, so I want just some general info regarding withdrawal process.

What are the most common withdrawal symptoms and how severe are they? How long does withdrawal last?

Like I said, she went off from several other drugs and never has been any problems. I really hope that this time will be the same.

Thank you on your answers. God Bless.

Loading...

User avatar
Health Advisor
786 posts

Hello, Zane.

I'm sorry about your sister's condition. I hope she is going to deal with depression for good. 

As for mirtazapine withdrawal, some of the most common withdrawal symptoms include (but not restricted to) : insomnia, appetite loss, nausea, vomiting and allergies. Sometimes, people can experience tinnitus, as well.

Withdrawal time depends on how long someone used mirtazapine. In general, it can be done in 3-5 weeks if you go with usual withdrawal plan. 

Some sources state that eating foods like pasta, turkey, potatoes and others rich in carbs can help during withdrawal.

But, wait to see her doctor and then start the process.

Good luck!

Reply

Loading...